MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; TIBIAL INSERT FB SZ 2 LT 6MM

EXACTECH, INC. VANTAGE; TIBIAL INSERT FB SZ 2 LT 6MM
Catalog Number 350-21-02
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device: 350-10-03, size 3 locking clip.
 
Event or Problem Description
Poly swap and gutter debridement.Bony overgrowth limited rom.
 
Additional Manufacturer Narrative
Section h10: (e3) occupation: physician (g5) pma/510(k)number: k152217 (h3) it was reported that a 58 year old, weight is 257 lbs patient received a poly swap and gutter debridement.Bony overgrowth limited rom sometime in the middle of may 2019.It was also reported that the devices will not be returned but the poly and implant did not have significant wear.This device was used for treatment, not diagnosis.Upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event may have been the result of bony overgrowth causing limited range of motion, patient conditions, or a combination of the two, which led to limited range of motion, however: this cannot be confirmed because the revised components were not returned to exactech for evaluation.No information provided in the following section(s): a3, a5, b6, b7, d7, g8, h4, h6, h7 section h11: corrections made in the following section(s): (section f) please disregard f6 and f8.These were entered in error.(g4) initial awareness date in initial submission should have been 17-may-2019.

Brand Name
VANTAGE
Common Device Name
TIBIAL INSERT FB SZ 2 LT 6MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8662927
Report Number1038671-2019-00321
Device Sequence Number16206761
Product Code HSN
UDI-Device Identifier10885862276223
UDI-Public10885862276223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-21-02
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/21/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight117